Covid-19 Vaccine side effects
@sandram I just stumbled onto here while searching the internet for dizziness being a symptom of the covid vaccine. It's day 3 after getting my first shot and I'm still dizzy. It started about 24 hours after getting the shot and progressively getting worse. It's not extreme or anything but it's enough to feel completely off. Has your symptoms gotten any better?
Weakness in an injured arthritic knee after final Pfizer. Was visiting daughter in a two story house where I had a bedroom upstairs and was navigating stairs in usual manner one step at a time with primary weight on right leg given weakness and pain in the left. Before I realized it my whole left leg gave out with no warning whatsoever. Fortunately I was holding on to the rungs leading up and caught myself as my daughter bolted into action catching my backward motion. I have never had the knee totally give out on me. Stairs have only been painful in the past. (Injury from an old ski accident when I was 28.) Very scary and perplexing. Immediately thought of a reaction from my vaccine. So be extra careful everyone. ❤️
@thenystagmus Slowly, very slowly, some days are better than others. This is first day I haven't taken Zyrtec / dramamine (meclizine) Am still pushing Vitamin C + taking a combo of Calcium/magnesium, Zinc which seems to be helping my tinnitus. 2nd shot was Feb. 4th. When face first started I was afraid it was Bell's palsy, looked up all things it could be. Have had shingles twice in my life time, NEVER want them again. Shot was in left arm, same side that my face sometimes feels weird. Today I've had "bouts" occasionally that sorta wash over me, hard to explain unless you've had the same feeling. I'm beginning to wonder if my reaction could have been because I had Covid last week of Feb. 2020, First week of March, 2020. Son/daughter in law were very ill before i caught what ever they had, no Covid was mentioned back then, theirs was early Feb. I usually ate w/ them every Sunday. Had fever, cough, sore throat, head felt very congested, one thing I'll never forget, and this was Feb. 2020, I LOST my sense of taste for about a week. I had been very ill the end of 2019, was on strong meds to clear up infection. Don't know if that helped to keep me from being so sick in 2020 or what, just remembered when I was trying to figure out WHY I was having such a reaction to a shot! Friends got theirs-nothing except a sore arm. I haven't gone to the DR. after reading many of the post on here I'm not sure they could have helped. Just ridding this out. The worst is behind me. I wasn't as ill as many that had reactions to the shot. Hang in there !
I received my 1st Moderna shot 3 weeks ago. I had a sore arm for a few days. This past Thursday, I felt like I was going to black out on a call, but then it went away. Last night I felt lightheaded and nauseous and it didn't go away. I went to the urgent care and learned I tested positive for COVID. It makes me wonder about getting the 2nd shot now.
@icepinkcat Steroids are mentioned. Check https://www.drugdiscoverytrends.com/dizziness-among-common-covid-19-vaccine-side-effects/.
This weekend was spent in the ER and in a thrombosis clinic at the hospital. Diagnosed with blood clot leading to deep vein thrombosis DVT. The doc kept asking me did I have surgery, did I hit my head? What event led to this. Never had a clot before (am 85). Told about the vax, vertigo, dizziness and now this. He said we know about clots with AstraZ but have ‘t Heard about any with Phizer. He heard me out did not dismiss it but concluded still have to deal with DVT. So now on blood thinners and nursing my swollen leg which caused me to go to the ER on Friday.
My routine has been changed. I have glaucoma and now can’t take multiple drops lying down ( vertigo) Very depressing. This whole thing is becoming increasingly surreal.
@jlevin I had numbness in my left leg for 3 weeks starting the day after my first Pfizer shot, after 3 weeks I start getting pins and needles in my left foot and then most of my feeling came back but my leg still feels strange and isn't correct. I am waiting to see a neurologist, I haven't gone ahead with my 2nd shot due to the problems with the first. I read about people getting Guillain-Barre syndrome after getting the shot and I was worried I might have that but the doctors said so far my symptoms aren't consistent with it.
I had my first pfizer shot a month ago. The few days after I had common side effects brain fog, lacking energy, very tired but after a few days these went away. What is worrying is the day after my shot my left leg went numb. I lost coordination in it and at first I joked and told people I now have a wooden leg, as that's how it felt and looked like when I walked and I assumed it would get better in a few days. This went on for 3 weeks and then on one day I started getting pins and needles in my left foot, the day after that my leg was better as the feeling and coordination returned, however it is still not 100%. The muscle around my knee, hamstring and calf all feel very tight like I have done a big work out or like I have a dead leg, it's strange. I haven't had my second shot yet and I doubt I will have it now, I am waiting to see a neurologist.
@arthur I'm so sorry you're going through all of this! It sounds like you're getting good care for your DVT, but it's interesting that the doctor felt there needed to be a preceding event (but one was missing) to explain why you got it. Have you gotten in touch with your eye doc to see if there's an alternative way to use a med for your glaucoma - an ointment or spray or something? I hope you recover from this and the vertigo also soon! When I start getting depressed I realize I'm not only frustrated, I'm angry also. I let myself go there a bit, then try to regroup and press on. Try to find ways to be good to yourself - you're worth it! Please keep us posted on how you're doing. 🙏
@gloriam Wow, it was so fortunate your daughter was there to help you safely off the stairs! At this time I'm home alone, so your experience makes me think about keeping my phone close with me more. I'm really trying to push myself, and I seem to be mostly feeling better as I do, but I'm trying to stay safe in the process, too. Thanks for letting us know about your experience and I hope you'll be better soon!
@arthur You might be interested in reading this article. The vaccine given was Pfizer:
Deep vein thrombosis (DVT) occurring shortly after the second dose of mRNA SARS-CoV-2 vaccine
This is the link:
Here's an excerpt from it:
"...reported case of DVT presenting as an adverse event post-SARS-CoV-2 vaccination. Arguably, the intense immunological response evoked by the second dose of vaccine could be a trigger for the thrombotic event described, a mechanism recognized in many clinical conditions."
Oh how happy I am to have found this post on Google!
I had my 1st COVID shot Jan 16 2nd shot Feb 6 11 AM within 30 minutes my arm was running a fever. I was dizzy nauseous, just unwell. Then at 1AM from my waist Down I was feeling like knives in my legs whenever I would move that lasted till 10 AM then I ran a fever for the rest of Super Bowl Sunday then I felt pretty good after that. On February 24 16 days after 2nd shot. I noticed I was getting a little dizzy, lightheadedness. I thought I was getting sick. I have been dizzy for 6 weeks no relief, except for a few hours after the Epley maneuver done by the physiotherapist. When I see the physiotherapist the brain fog clears immediately and the dizziness stops but each time she does it it’s getting worse and worse I’m taking anti-vert for the dizziness and I’m also taking nausea pills great diet that’s for sure I can’t eat much of anything.
I’m so relieved to find that I’m not the only one that suffering like this. I don’t even want to think about getting a booster shot!!
@thenystagmus so glad you'll be able to start treatment soon - hopefully that should make a big difference. I was diagnosed with Labyrinthitis about 6 years ago after a severe cold. It wiped me out for about 10 days but was more severe in the beginning.
All the symptoms I currently have are exactly the same as then, but seem to be taking a lot longer to shift.
One good thing is I did get to sleep on my side - YAY! So keeping everything crossed that I'm on the right side of it and it'll be gone soon.
If you are on Facebook and dealing with this post vaccine tinnitus/vertigo nightmare, I highly recommend this FB group that in the span of a week.had almost 800 members. Filled with lots of good tips, polls and idea sharing/troubleshooting.
Tinnitus and Hearing Loss/Impairment after Covid Vaccine